# SDR UIEA2019052404288

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,881 hours, 16,841 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WINDSHEAR SYS CAUTION MESSAGE HAPPENED DURING APPROACH PHASE. REMAINED ILLUMINATED THROUGH AIRCRAFT SHUT DOWN.(  PERFORMED GPWS TEST IAW AMM 34-46-00. OPS CHECK GOOD AT THIS TIME.   )
